Remarks on Some Series Considered Ramanujan
Mathematica balkanica, Tome 11 (1997) no. 1-2, p. 153
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1997_11_1-2_a16,
author = {Nora Brambilla and Emilio Montaldi},
title = {Remarks on {Some} {Series} {Considered} {Ramanujan}},
journal = {Mathematica balkanica},
pages = {153},
year = {1997},
volume = {11},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a16/}
}
Nora Brambilla; Emilio Montaldi. Remarks on Some Series Considered Ramanujan. Mathematica balkanica, Tome 11 (1997) no. 1-2, p. 153. http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a16/